Mostly positive but the mood swings are the worst, never used to cry and now it’s nearly everyday! More regular periods and clearer skin, overall not bad!
I went on this for better skin and because of heavy periods. My periods have stopped but I get bad headaches, skin has gotten worse but I will give it another few months to see improvements. Also I've been getting cramping in my leg and arms which is concerning me, I'm not sure if its a blood clot related issue but I have never experienced this until taking this birth control pill.
I got moved onto this after happily being on Norimin-1/Norimin for a number of years (there was a shortage in the UK). I stuck with it for 6 months, but as someone with a very steady mood I found I was very teary, had no sex drive, and felt very flat. I also found it increased my PMS symptoms dramatically. Just changed back to Norimin-1 and looking forward to feeling myself again!
Backstory: I was diagnosed with Endometriosis a year and a half ago, and recently my symptoms have been coming back with a vengeance. I had an ultrasound that showed my ovaries are now immobile, so I panicked and made an appointment with Fran from the Lowdown. She was really helpful! As I had had bad experiences with progestin-dominant pills when I was younger, she recommended I take Yasmin as it is one of the most estrogen-dominant options. I really wish I did - I was stubborn and chose Millinette 30/75 so I could say I'd tried everything before having to move onto Yasmin if it didn't work (aware this isn't very logical now). I stopped taking this just before the 3rd pack. Felt so flat, very distant from my boyfriend which I hated - like someone was sitting on my personality! Granted, I felt SO much worse on the mini pill, but with Uni finals, Endometriosis panic and a pandemic going on, I think I tried the pill at the wrong time and decided to come off after my boyfriend told me I was having the same anxiety-fueled conversation about the pill everyday. Obviously this pill may be amazing for some, and I can't say it was terrible because I've had worse and didn't gain weight, but if I decide to go on Yasmin it will be when life is more normal and calm so I can properly evaluate it. Something to bear in mind!! Generally on Millinette I felt very anxious in the morning (I was taking it in the morning). I briefly tried taking it at night and felt less anxious in the morning but still had random crying spells. I think a lot of this was the pill itself mixed with how anxious I was about everything above.
I was on this combined pill for a number of years after dotting around on Dianette and Yasmin for acne. My skin was still clear when on it and I never really had any issues at all. If I skipped a period I had some spotting but overall this was fine to deal with.
Has made my periods very light. Not noticed any side effects regarding mood, weight, etc
This was my second pill (after originally going on it to help my acne) and skin wise and period wise it was really good, light to no periods and acne was basically gone however I noticed that I had much lower moods and more emotional sensitivity as well as some vaginal dryness, so decided to have a break for a while in order to work out what was caused by the pill and what was just me.
I only used for a short time as from the first week of taking this pill it caused me major bloating issues and felt nausea every day! However my boobs were enlarged by a cup size or two - which has stayed nearly a year after stopping taking it but I gained weight on this pill which was the biggest issue for me so stopped taking it very shortly after only starting! It also majorly ruined my periods and now they are extremely irregular and heavier than they ever have been which has made me move to Gederall 20/150 which so far has had 0 side effects!! Obviously everyone’s reaction is different but mine was not ideal!
After being on this pill for nearly 3 years I’ve noticed that over those 3 years my sex-drive has been reduced to nothing. My mood is up and down fairly regularly, so much so that I’m considering coming off the pill altogether to rid my body of the hormones.
Had no noticeable side effects other than on my mental health. I already have depression but it had been manageable until I started taking this pill. Became very panicky, extremely emotional, I would cry very easily and feel really uncomfortable all the time. And in general I felt depressed to the point where I wouldn’t move out of bed for a week. I’m really disappointed because other than that there were no side effects whatsoever. Unfortunately I can’t keep taking it because I would probably just go insane.